MathSciNet Relay Station
MathSciNet bibliographic data
MR577132 53C20 (22E40)
Eberlein, Patrick Lattices in spaces of nonpositive curvature. Ann. of Math. (2) 111 (1980), no. 3, 435–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement